Reply Sat 25 Oct, 2008 09:04 pm
I am 18 years old. I got on the shot over a year ago. I have sometimes severe back and knee pain and headaches that can put me down. I have not gained any weight with the shot, my doctor actually said that I have lost weight. I eat ALL THE TIME. Sex...well that has not been so fun for me lately, and its not my partner. And I get god awful pains when we have sex, which makes it even worse of a time. I enjoy having sex so that is a problem. I always have to go pee, and I am always always thirsty. My acne has gotten even worse and nothing will make it go away.
I am scared to get off the shot because it is so convenient for me, and I am not very good with taking medication. I have recently discovered something about my body that scares me to the bone. I have gray hair all over my head. That is not a normal thing for an 18 year old to have. We are making an appointment for friday, BUT i am just really looking for someone to help me. My doctors are dumb. I just researched the side effects of the shot, because all these things are wrong with me and the doctors can not figure out why it is happening, so i put two and two together and I think its all from my shot. But the gray hair thing isnt listed anywhere. I need advice...different birth controls that are strong and effective and safer.. please
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 1,608 • Replies: 1
No top replies

 
jespah
 
  1  
Reply Sun 26 Oct, 2008 08:46 am
@babigurl052105,
I think the people to be asking this about are your doctor(s). If necessary, push to be seen by a specialist (possibly an endocrinologist or OB-GYN if you're just seeing your Primary Care Physician). You certainly should not be suffering from so many side effects.

Feel better soon.
0 Replies
 
 

Related Topics

cure - Question by hauwa
Depo Provera - Question by Hotspur
depo provera for 16 year old with menstrual probs - Question by Jennifer from NB
sex after shot . - Question by KABEH
I quit taking my shot - Question by krachelb
pregnancy - Question by mae 39
depo - Question by sarah1210
deprovera injection - Question by agonyaunt
 
  1. Forums
  2. » The Depo shot.
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 07/23/2019 at 08:08:15